The Annals of Statistics
- Ann. Statist.
- Volume 45, Number 5 (2017), 1895-1919.
Gaussian approximation for high dimensional time series
We consider the problem of approximating sums of high dimensional stationary time series by Gaussian vectors, using the framework of functional dependence measure. The validity of the Gaussian approximation depends on the sample size $n$, the dimension $p$, the moment condition and the dependence of the underlying processes. We also consider an estimator for long-run covariance matrices and study its convergence properties. Our results allow constructing simultaneous confidence intervals for mean vectors of high-dimensional time series with asymptotically correct coverage probabilities. As an application, we propose a Kolmogorov–Smirnov-type statistic for testing distributions of high-dimensional time series.
Ann. Statist., Volume 45, Number 5 (2017), 1895-1919.
Received: April 2016
Revised: August 2016
First available in Project Euclid: 31 October 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Zhang, Danna; Wu, Wei Biao. Gaussian approximation for high dimensional time series. Ann. Statist. 45 (2017), no. 5, 1895--1919. doi:10.1214/16-AOS1512. https://projecteuclid.org/euclid.aos/1509436822
- Supplement to “Gaussian approximation for high dimensional time series”. This supplemental file contains the additional technical proofs and a simulation study.